EconPapers    
Economics at your fingertips  
 

Condition of stochasticity in quantum nonlinear systems

G.P. Berman and G.M. Zaslavsky

Physica A: Statistical Mechanics and its Applications, 1978, vol. 91, issue 3, 450-460

Abstract: The transition from dynamical (regular) to stochastical behaviour in nonlinear quantum systems is considered. A method of describing the stochastical instability is proposed for quantum systems. The method is based on the determination of a discrete time mapping of the creation and annihilation operators in the Heisenberg picture and the projection of this mapping on the phase space of coherent states. The condition that the phase correlation vanishes is found for a nonlinear quantum oscillator perturbed by the external periodical force, which is a linear combination of delta pulses. The kinetic equation describing the relaxation of the system in the space of c-numbers formed by the projections of the operators is derived.

Date: 1978
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437178901905
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:91:y:1978:i:3:p:450-460

DOI: 10.1016/0378-4371(78)90190-5

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:91:y:1978:i:3:p:450-460